# SDR ABXA010449

- Difficulty date: August 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 73,120 hours, 16,889 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Faulty
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ELEVATOR CONTROL SURFACE PRESSURE MUCH HIGHER THAN NORMAL.  AIRCRAFT WAS DIFFICULT TO ROTATE ON TAKEOFF.  A VIBRATION WAS ALSO FELT IN THE CONTROL YOKE THREE TIMES ON APPROACH TO ILN.  REPLACED THE ELEVATOR FEEL COMPUTER IAW B767 AMM 27-31-19-4.  ADJUSTED ELEVATOR BODY CABLES IAW B767 AMM 27-31-00-5.  EVALUATION FLIGHT SATISFACTORY.
